MathSciNet Relay Station
MathSciNet bibliographic data
MR1257125 (95g:26017) 26A51 (26B25)
Young, Donald Francis When does unique local support ensure convexity? Trans. Amer. Math. Soc. 347 (1995), no. 4, 1323–1329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement